ITEM METADATA RECORD
Title: Solutions to the massive HLW IIA supergravity
Authors: Gheerardyn, Jos #
Issue Date: 2003
Series Title: Physics Letters B vol:555 pages:264-270
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science